Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 46, NWS Springfield, MO

April 3, 2007Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:56 PM CDT for Taney County, Missouri. It was in force for 79 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 2:56 PM CDT (19:56 UTC)
Expired
Apr 3, 2007, 4:15 PM CDT
In force
79 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Taney County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:10 PM CDTHAIL 0.88Branson, MO
Apr 3, 3:15 PM CDTHAIL 0.88Forsyth, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 031956
SVRSGF
MOC213-032115-
/O.NEW.KSGF.SV.W.0046.070403T1956Z-070403T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 415 PM CDT.

* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 9
  MILES NORTHWEST OF WALNUT SHADE TO 12 MILES WEST OF TABLE ROCK...
  AND MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MERRIAM WOODS...HOLLISTER AND BRANSON BY 320 PM CDT.
  ROCKAWAY BEACH BY 325 PM CDT.
  TANEYVILLE AND FORSYTH BY 330 PM CDT.

THE TOWNS OF TABLE ROCK...WALNUT SHADE...KIRBYVILLE...POWERSITE...
EDGEWATER BEACH...OZARK BEACH...KISSEE MILLS...BRADLEYVILLE...
BROWNBRANCH AND RUETER ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9331 3654 9331 3660 9279 3681 9276

$$

IZZI
4 follow-up statements
000 
WWUS53 KSGF 032017
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT TUE APR 3 2007

MOC213-032115-
/O.CON.KSGF.SV.W.0046.000000T0000Z-070403T2115Z/
TANEY MO-
317 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR TANEY COUNTY...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR FORSYTH...AND MOVING EAST AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF TANEY
COUNTY...INCLUDING THE TOWN OF RUETER.

THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9331 3654 9331 3657 9276 3681 9276

$$

IZZI
000 
WWUS53 KSGF 032031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT TUE APR 3 2007

MOC213-032115-
/O.CON.KSGF.SV.W.0046.000000T0000Z-070403T2115Z/
TANEY MO-
331 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR TANEY COUNTY...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO 
SEVERE THUNDERSTORMS...ONE LOCATED NEAR KISSEE MILLS...THE OTHER 
NEAR TABLE ROCK. BOTH WERE MOVING EAST AT 35 MPH. THESE STORMS ARE 
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF TANEY
COUNTY...INCLUDING THE TOWNS OF RUETER AND PROTEM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3679 9298 3662 9331 3651 9332 3652 9277
      3681 9276

$$

IZZI
000 
WWUS53 KSGF 032048
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 PM CDT TUE APR 3 2007

MOC213-032115-
/O.CON.KSGF.SV.W.0046.000000T0000Z-070403T2115Z/
TANEY MO-
348 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN TANEY COUNTY...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED 10 MILES WEST OF RUETER...OR 9 MILES
SOUTHEAST OF FORSYTH...AND MOVING EAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN TANEY COUNTY...INCLUDING THE TOWNS OF RUETER AND PROTEM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF LARGE HAIL. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3668 9295 3657 9325 3650 9333 3652 9277
      3678 9277

$$

HATCH
000 
WWUS53 KSGF 032107
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CDT TUE APR 3 2007

MOC213-032117-
/O.EXP.KSGF.SV.W.0046.000000T0000Z-070403T2115Z/
TANEY MO-
407 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TANEY COUNTY EXPIRES
AT 415 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3668 9295 3657 9325 3650 9333 3652 9277
      3678 9277

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 3, 2:00 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CDT TUE APR 3 2007

.UPDATE...

COLD FRONT HAS MOVED TO ROUGHLY AN KAIZ TO KSGF TO JUST NORTH OF A
KGMJ LINE AT 145 PM. DISCRETE CELLS THAT HAVE DEVELOPED OVER SOUTH
CENTRAL MO DURING THE PAST HOUR ARE IN THE MOST FAVORABLE AREA FOR
SUPERCELL AND POSSIBLE TORNADO DEVELOPMENT WHERE INSTABILITY
(MLCAPES ARE 2000-2500 J/KG AND 0-1KM HELICITY IS 100-200 M2/S2)
LINE OF STORMS ALONG THE COLD FRONT HAVE REMAINED FAIRLY DISCRETE
SOUTHWEST OF KLBO...BUT HAVE PRODUCED SOME MARGINALLY SEVERE HAIL AS
FAR SOUTH AS SPRINGFIELD. SO FAR VEERED LOW LEVEL FLOW ALONG THE
FRONT HAS LIMITED THE TORNADO THREAT. DSA
&&

.PREVIOUS DISCUSSION...

...FREEZING TEMPERATURES LIKELY THE LATTER PART OF THE WEEK...

FORECAST CONCERNS DEAL WITH LATE PERIOD TEMPERATURES AND POTENTIAL
FREEZE/FROST AND A CHANCE OF RAIN/SNOW BY THURSDAY NIGHT.

LINE OF CONVECTION DEVELOPED ALONG A COLD FRONT THIS AFTERNOON
WITH SEVERE STORMS PRODUCING LARGE HAIL. SURFACE FRONT AS OF 1 PM
WAS LOCATED ALONG A LINE FROM NEAR JOPLIN...NORTHEAST TO BOLIVAR AND
OSAGE BEACH MISSOURI. THIS FRONTAL BOUNDARY SHOULD MOVE THROUGH MOST
OF THE FORECAST AREA BY 00Z WITH LINGERING CLOUD COVER ACROSS
SOUTHERN MISSOURI THIS EVENING. HAVE SOME CONCERNS WITH TEMPERATURES
DUE TO UPSTREAM TEMPERATURES ACROSS NORTHEAST KANSAS ALREADY IN THE
MID TO UPPER 40S...BUT SOME MODIFICATION WAS NOTED DURING THE EARLY
AFTERNOON. HAVE KEPT SHORT TERM GRIDS CLOSE TO PREVIOUS FORECAST.

SHORT TERM MODELS ARE SIMILAR WITH SURFACE FEATURES WITH A LARGE
RIDGE OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE CENTRAL U.S.
THROUGH THE WEEK. HOWEVER...A POTENT SYSTEM OFF THE NORTHWESTERN
U.S. COAST WILL INFLUENCE OUR WEATHER BY LATE THURSDAY AND INTO
THURSDAY NIGHT. CONSISTENT NORTH/NORTHEAST FLOW AT THE SURFACE WILL
LEAD TOWARD A LIGHTER PRECIPITATION/MOISTURE THEN EXPECTED. BUT
UPPER FORCING...ESPECIALLY FRONTOGENESIS ABOVE THE 850MB LEVEL
INDICATES SOME LIFT AFTER 00Z FRIDAY...WITH THE BEST LIFT BETWEEN
03Z AND 09Z FRIDAY. MODEL SOUNDINGS INDICATE A BRIEF PERIOD OF SNOW
GROWTH BETWEEN 03/09Z...BUT EXPECTED SURFACE TEMPERATURES LEAD TO
MOST OF THE PRECIPITATION MELTING AT THE SURFACE. THE BEST CHANCE OF
ANY ACCUMULATIONS WILL BE NORTH OF HIGHWAY 160...FROM GREENFIELD TO
SEYMOUR MISSOURI. THIS AREA IS WHERE THE TEMPERATURES ARE CRITICAL
AND AMPLE MOISTURE EXISTS. FOR NOW WILL ONLY HAVE A DUSTING ALONG
THE I-44 CORRIDOR.

LONGER RANGE MODELS HAVE BEEN FAIRLY CONSISTENT IN THE MAIN UPPER
PATTERN WHICH WILL LEAD TO MUCH BELOW NORMAL TEMPERATURES THROUGH
SUNDAY. SOME MODIFICATION IS NOTED BY MONDAY/TUESDAY BUT MODELS HAVE
BEEN SLOWER THAN PREVIOUS RUNS...THEREFORE WILL LEAN TOWARD THE
SLOWER ECMWF. AS WITH PREVIOUS FORECASTS...THE COLDEST OVERNIGHT
LOWS WILL BE SATURDAY AND POSSIBLY SUNDAY DEPENDING UPON WHERE THE
SURFACE RIDGE IS LOCATED. THERE WILL BE SEVERAL DAYS THAT EITHER A
FROST OR A FREEZE WARNING WILL LIKELY BE ISSUED FOR OUR REGION.
CLOUD COVER MAY HINDER THE OVERNIGHT LOW TEMPERATURE FORECAST FOR
THURSDAY AND FRIDAY MORNING.

JLT

&&

.AVIATION...
FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS
AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL
OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 3, 2:15 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT TUE APR 3 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 PM CDT TUE APR 3 2007

...SEVERE THUNDERSTORMS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF A COLD FRONT MOVING
THROUGH THE MISSOURI OZARKS. THUNDERSTORMS DEVELOPING ALONG THE
FRONT WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS. ANY DISCRETE CELLS THAT DEVELOP OVER SOUTH CENTRAL
MISSOURI AHEAD OF THE COLD FRONT WILL BE CAPABLE OF VERY LARGE HAIL
THE SIZE OF TENNIS BALLS AND POSSIBLY TORNADOES.

THE FRONT WILL CLEAR EAST OF THE REGION BY EARLY EVENING.

BEHIND THE FRONT NON THUNDERSTORM WINDS WILL GUST TO BETWEEN 30 AND
40 MPH AT TIMES THIS AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND
WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI EARLY
WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND THE
MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
SOUTHERN MISSOURI.
&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/IZZI/DSA

In the hours before

Local storm report, Apr 3, 2:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             6 N HARTVILLE           37.34N 92.51W
04/03/2007  E1.50 INCH       WRIGHT             MO   TRAINED SPOTTER

&&

LDOOLEY
Local storm report, Apr 3, 2:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             HARTVILLE               37.25N 92.51W
04/03/2007  E0.88 INCH       WRIGHT             MO   AMATEUR RADIO

&&

DAVIS
Local storm report, Apr 3, 2:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 S BIRCH TREE          36.95N 91.49W
04/03/2007  E1.00 INCH       SHANNON            MO   PUBLIC

&&

LDOOLEY
Local storm report, Apr 3, 2:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             MANSFIELD               37.11N 92.58W
04/03/2007  E1.00 INCH       WRIGHT             MO   TRAINED SPOTTER

&&

DAVIS
Local storm report, Apr 3, 2:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             WINONA                  37.01N 91.32W
04/03/2007  E1.75 INCH       SHANNON            MO   PUBLIC

&&

LDOOLEY
Local storm report, Apr 3, 2:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 SE HARTVILLE          37.20N 92.45W
04/03/2007  E0.75 INCH       WRIGHT             MO   AMATEUR RADIO

&&

DAVIS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:13 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon62 min
Apr 3, 11:36 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan54 min
Apr 3, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Camden61 min
Apr 3, 12:28 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Apr 3, 12:31 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan59 min
Apr 3, 1:12 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski63 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFGreene37 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller44 min
Apr 3, 1:33 PM CDTSevere Thunderstorm WarningSGFDent, Shannon57 min
Apr 3, 1:47 PM CDTTornado WarningSGFDent, Shannon20 min
Apr 3, 1:55 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright65 min
Apr 3, 1:57 PM CDTSevere Thunderstorm WarningSGFHowell, Texas23 min
Apr 3, 2:01 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningSGFShannon67 min
Apr 3, 2:10 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Apr 3, 2:22 PM CDTSevere Thunderstorm WarningSGFDent53 min
Apr 3, 2:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone65 min
Apr 3, 2:54 PM CDTSevere Thunderstorm WarningSGFTexas, Wright66 min
Apr 3, 3:10 PM CDTSevere Thunderstorm WarningSGFDent15 min
Apr 3, 3:15 PM CDTSevere Thunderstorm WarningSGFShannon11 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFOregon32 min
Apr 3, 3:42 PM CDTFlash Flood WarningSGFShannon6 hr
Apr 3, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.